# SDR TRBA2012054001

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 31,521 hours, 31,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE FORWARD EMERGENCY LIGHT STRIP LOOSE AT GALLEY.  THE ACFT WAS REMOVED FROM SERVICE.  RESECURED THE FORWARD EMERGENCY LIGHT STRIP AT GALLEY IAW JIC 33-51-24, RAI 10000-002.    OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
